# SDR FDEA201807171767

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 79,112 hours, 17,129 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 42,218 hours, 10,908 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TSI ISSUED FOR MX TO COMPLY WITH FOR FLAP DISAGREE. PERFORMED FLAP POSITION INDICATION SYSTEM ADJUSTMENT TEST REF AMM 27-54-00-5. NO FAULTS  FOUND. ALL READINGS WITHIN TOLERANCE. VISUALLY INSPECTED LINKAGE, HARDWARE, WIRE HARNESSES AND CONNECTORS OF EACH INBOARD, OUTBOARD, AND FLAP POSITION TRANSMITTERS. NO DEFECTS NOTED. UNABLE TO  ACCOMPLISH FIM 27-50-06 DUE TO NO FAULTS FOUND. REMOVED AND REPLACED NR 2 FCC REF AMM 22-01-03-4, ALL TESTS PASS. PERFORMED AFS TEST REF AMM 22-00-00-5, ALL TESTS PASS. A/C OK FOR SERVICE.
